# SDR DXTA2023051886500

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 21 hours, 16 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: BRAKE FAILED CAS IN FLIGHT AFTER EXTENDED GEAR DOWN. HAD TO USE EMERGENCY BRAKES, NORMAL BRAKES DID NOT WORK WHEN WE TAXIED CLEAR OF THE RUNWAY.  VERIFIED THE SQUAWK. CONSULTED THE  F.I.M. AND COMPLIED WITH TASK 32-41-00-810-813A. GAINED ACCESS TO THE NECESSARY COMPONANTS TO CHECK THE CONTINUTIY OF THE WIRING NOTING NO DEFECTS AT THIS TIME. REMOVED THE BRAKE MODULE P/N DAP00101-02 S/N 052WG WITH A REPAIRED UNIT P/N DAP00101-02 S/N 059PJ. PERFORMED THE BLEEDING OF THE HYDRAULIC SYSTEM, TAXI CHECKED THE AIRCRAFT AND PERFORMED A LEAK CHECK. NO LEAKS WERE NOTED AND OPS CHECK GOOD. ALL WORK DONE REFERENCING MM CH 32-41-07.
